# SDR SIMA20160504001

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,438 hours, 22,573 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT, OTBD SPOILERONS, & OTBD FLIGHT SPOILERS", CAUTION MSGS.  INTERROGATED MDC, FOUND, ROB MFS PCU FAILED PCU JAM.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN CR-27-093.  OPERATIONS CHECKED GOOD.  OPENED TDMI 516T2745 TA.  R & R ROB MFS PCU IN 10 DAYS.  TRANSFERRED TO MIC SHEET.
